# SDR CA961018009

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-140
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Bracket
- Part number: 6210200
- Condition: Cracked
- Location: Lt Rt Ail
- Part time: 5,190 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT AND RIGHT AILERON BELLCRANK SUPPORT BRACKETS FOUND CRACKED AT FORWARD ATTACHMENT BOLT HOLES. RIGHT SIDE P/N 62102-01.
